I've never heard of 2 SRI's being prescribed at the same time, it may be worthwile questioning your doctor on his reasoning for this. And explaining the symptoms hes experiencing, which IMO may be a mild case of serotonin syndrome.
"As well as potency. Paxil and Zoloft are just too damn potent for most adults, let alone kids. You're risking serotonin syndrome because they're so strong. Not the fatal version, just the suck-*** version where you feel like **** all the time. No wonder the kids want to harm themselves, if they're forced to take meds that are supposed to make them feel better and those meds just make them feel worse."
"Dr. Andrew Mosholder, an epidemiologist in the FDA's Office of Drug Safety, analyzed 22 clinical trials of nine antidepressants and concluded that the drugs appeared to double the risk of suicidal behavior among children. Mosholder's report found that 74 children out of 2,298 who took antidepressants engaged in a "suicide-related event," compared to 34 of the 1, 952 patients who took placebos, or fake pills. The drugs presenting the highest risk were Effexor and Paxil, which nearly tripled the risk of a suicidal event, and Zoloft, which more than doubled the risk, his research showed. Prozac, which is now available in generic form, had the lowest risk among the major drugs, and is the only new-generation antidepressant specifically approved by the FDA for treating depressed children. For that reason, Mosholder recommended that Prozac alone continue to be prescribed to children."